# SDR AWXA200700107

- Difficulty date: January 9, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 20,135 hours, 7,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON MAIN CABIN FLOOR PANEL 222FF, FR 16 - FR 20, -Y1292 TO -Y1732.  REPLACED MAIN CABIN FLOOR PANEL 222FF, FR 16 - FR 20, -Y1292 TO -Y1732 IAW AWA TASK CARD C1C53302.
